# SDR ASAA2025070259169

- Difficulty date: July 2, 2025
- Submitted: July 8, 2025
- Operation: Air carrier
- Aircraft: N278AK
- Make and model: Boeing 737990ER
- Aircraft serial: 44113
- Aircraft time: 27,543 hours, 8,793 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EXTERIOR EMERGENCY EXIT LIGHT NEAR R1 DOOR INOP. GROUNDED - YES. TRANSFERED TO AAR MIG-5 S/N: OK427039
